# SDR SWAA2017121118360

- Difficulty date: October 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A0004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 1006 TO BS 1016, LBL 50.  R&R WEB PER SRM AND DWG.
